# SDR SIMA200712701

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 10,823 hours, 8,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL PRESSURIZATION IN EITHER OR MANUAL MODES.  PROPERLY STOWED CARGO DOOR, PERFORMED OPERATIONAL CHECK IAW CRJ AMM 52-31-00 WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
